Alert archive / North Dakota / Wind Advisories in 2013
Wind Advisory 6, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at May 10, 2013, 9:04 AM MDT for 25 counties in North Dakota. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2013, 9:04 AM MDT (15:04 UTC)
- Expired
- May 10, 2013, 6:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
All 25 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 119 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 3.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2889 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
236 WWUS73 KBIS 101504 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1004 AM CDT FRI MAY 10 2013 ...GUSTY WINDS WEST AND CENTRAL TODAY... .FAST MOVING COLD FRONT SWEEPING ACROSS WEST AND CENTRAL NORTH DAKOTA WILL BRING GUSTY NORTHWEST WINDS OF 25 TO 45 MPH THIS AFTERNOON. THE WINDS WILL SUBSIDE QUICKLY THIS EVENING AS SUNSET APPROACHES. THE GUSTY WINDS WILL OCCUR AT PLACES LIKE WILLISTON...MINOT...DICKINSON...BISMARCK...AND BOWMAN. NDZ001>005-009>013-017>023-031>035-040>046-102315- /O.NEW.KBIS.WI.Y.0006.130510T1504Z-130511T0000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON 1004 AM CDT FRI MAY 10 2013 /904 AM MDT FRI MAY 10 2013/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * WINDS...30 MPH GUSTING TO 45 MPH. * IMPACTS...THOSE DRIVING HIGH PROFILE VEHICLES AND PERSONS WORKING ON ELEVATED LOCATIONS SHOULD BE ESPECIALLY CAUTIOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AJ/WA
3 follow-up statements
498 WWUS73 KBIS 101800 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 100 PM CDT FRI MAY 10 2013 ...GUSTY WINDS WEST AND CENTRAL TODAY... .A FAST MOVING COLD FRONT SWEEPING ACROSS WEST AND CENTRAL NORTH DAKOTA WILL BRING GUSTY NORTHWEST WINDS OF 30 TO 45 MPH THIS AFTERNOON. THE WINDS WILL SUBSIDE QUICKLY THIS EVENING AS SUNSET APPROACHES. THE GUSTY WINDS WILL OCCUR AT PLACES LIKE WILLISTON... MINOT...DICKINSON...BISMARCK...AND BOWMAN. NDZ001>005-009>013-017>023-031>035-040>046-110000- /O.CON.KBIS.WI.Y.0006.000000T0000Z-130511T0000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON 100 PM CDT FRI MAY 10 2013 /1200 PM MDT FRI MAY 10 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * TIMING...THIS AFTERNOON THROUGH EARLY EVENING. * WINDS...30 MPH GUSTING TO 45 MPH. * IMPACTS...THOSE DRIVING HIGH PROFILE VEHICLES AND PERSONS WORKING ON ELEVATED LOCATIONS SHOULD BE ESPECIALLY CAUTIOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AJ
869 WWUS73 KBIS 102031 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 331 PM CDT FRI MAY 10 2013 ...GUSTY WINDS WEST AND CENTRAL THROUGH EARLY EVENING... .GUSTY NORTH WINDS GUSTING FROM 30 TO 40 MPH WILL CONTINUE THROUGH EARLY EVENING IN THE WAKE OF A DEPARTING COLD FRONT. THE WINDS WILL SUBSIDE QUICKLY THIS EVENING AS SUNSET APPROACHES. THE GUSTY WINDS ARE ONGOING IN PLACES LIKE WILLISTON...MINOT...DICKINSON...BISMARCK AND BOWMAN. NDZ001>005-009>013-017>023-031>035-040>046-110000- /O.CON.KBIS.WI.Y.0006.000000T0000Z-130511T0000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON 331 PM CDT FRI MAY 10 2013 /231 PM MDT FRI MAY 10 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * TIMING...LATE THIS AFTERNOON THROUGH EARLY EVENING. * WINDS...30 MPH GUSTING TO 40 MPH. * IMPACTS...THOSE DRIVING HIGH PROFILE VEHICLES AND PERSONS WORKING ON ELEVATED LOCATIONS SHOULD BE ESPECIALLY CAUTIOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AJ
663 WWUS73 KBIS 102356 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 656 PM CDT FRI MAY 10 2013 ...WIND ADVISORY ALLOWED TO EXPIRE AT 7 PM CDT FRIDAY... .THE STRONG GUSTY WINDS ARE DECREASING AND NO LONGER MEET WIND ADVISORY CRITERIA. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM CDT FRIDAY. SUSTAINED NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE UNTIL SUNSET...THEN DIMINISH SIGNIFICANTLY.. NDZ001>005-009>013-017>023-031>035-040>046-110100- /O.EXP.KBIS.WI.Y.0006.000000T0000Z-130511T0000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES...LINTON 656 PM CDT FRI MAY 10 2013 /556 PM MDT FRI MAY 10 2013/ ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING... THE STRONG GUSTY WINDS ARE DECREASING AND NO LONGER MEET WIND ADVISORY CRITERIA. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM CDT. SUSTAINED NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE UNTIL SUNSET...THEN DIMINISH SIGNIFICANTLY. $$ KS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at May 10, 5:53 AM MDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 10, 5:53 AM MDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 653 AM CDT FRI MAY 10 2013 .UPDATE... ISSUED AT 652 AM CDT FRI MAY 10 2013 COLD FRONT EXTENDING SOUTHWEST FROM A SURFACE LOW NEAR LAKE WINNIPEG WILL MOVE INTO NORTHWEST NORTH DAKOTA SHORTLY. INCREASING CLOUDS AND A FEW SHOWERS SHOWING UP OVER SOUTHERN SASKATCHEWAN AND MANITOBA. CURRENT FORECAST HAS A GOOD HANDLE ON CURRENT PLACEMENT OF CLOUDS AND PRECIPITATION. ONLY CHANGES TO THE FORECAST WERE TO UPDATE CURRENT SENSIBLE WEATHER ELEMENTS. THIS DROPPED OUR OVERNIGHT LOWS SOME ACROSS CENTRAL NORTH DAKOTA WHERE CLEAR SKIES AND LIGHT WINDS ALLOWED TEMPERATURES TO DROP A BIT BELOW FORECAST. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 410 AM CDT FRI MAY 10 2013 MAIN HIGHLIGHT FOR THE SHORT TERM WILL BE THE APPROACHING COLD FRONT AND RESULTING WEATHER IMPACTS INCLUDING FIRE WEATHER CONCERNS. CURRENTLY...WATER VAPOR SATELLITE IMAGERY INDICATES UPPER LEVEL SHORTWAVE OVER SOUTHERN MANITOBA/SASKATCHEWAN MOVING SOUTHEASTWARD. THIS FEATURE HANDLED WELL BY THE MODELS AND WILL USE A MODEL BLEND FOR FORECAST DETAILS. SURFACE COLD FRONT ASSOCIATED WITH THE UPPER LEVEL SHORTWAVE EXTENDED FROM NORTHERN LAKE WINNIPEG ACROSS SOUTHERN SASKATCHEWAN TO NORTH CENTRAL MONTANA. AHEAD OF THE FRONT WINDS WERE LIGHT AND FROM THE SOUTH. THE COLD FRONT IS PROGGED TO REACH THE NORTHWEST CORNER OF THE STATE AROUND SUNRISE AND CONTINUE MOVING SOUTHEASTWARD. BY AROUND NOON CDT THE FRONT SHOULD BE APPROACHING DICKINSON/GARRISON/DEVILS LAKE AREA AND REACH THE JAMESTOWN AREA BY MID-LATE AFTERNOON. AHEAD OF THE FRONT THE SOUTH WINDS SHOULD BECOME MORE SOUTHWESTERLY AND BEGIN INCREASING...THEN AFTER THE FRONT PASSES WINDS SHOULD BECOME NORTHWEST AND INCREASE TO 20 TO 30 MPH. BUFKIT SOUNDINGS AND LOOKING AT H850 FORECAST WINDS...THERE SHOULD BE GOOD LINKAGE ALOFT TO ABOVE H800 AND WINDS AROUND H850 ARE AROUND 30 KNOTS. THUS SUSTAINED WINDS SHOULD BE JUST SHY OF WIND ADVISORY CRITERIA OF 30 MPH FOR 3 HOURS OR MORE. WIND GUSTS COULD BE AS HIGH AS 35 TO POSSIBLY 40 MPH IN SOME LOCALES. THESE STRONG WINDS COMBINED WITH DRY GRASSLANDS WILL RAISE FIRE WEATHER CONCERNS. SEE THE FIRE WEATHER SECTION BELOW FOR DETAILS. THE COLD FRONT IS PROGGED TO EXTEND ACROSS SOUTHERN NORTH DAKOTA THIS AFTERNOON - DURING PEAK HEATING OF THE DAY. CAPE VALUES ARE 200-400 FOR THE MID AND LATE AFTERNOON/EARLY EVENING HOURS AND WILL KEEP THE CHANCE OF RAIN SHOWERS NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS MORNING AND THUNDERSHOWERS SOUTHWEST AND SOUTH CENTRAL THIS AFTERNOON. LOOKING AT HIGH TEMPERATURES FROM THE 60S NORTH TO THE LOW TO MID 70S SOUTH. WINDS SHOULD DECREASE DURING THE EVENING WITH COOL AND DRY AIR PUSHING INTO THE STATE. LOWS TONIGHT SHOULD DIP INTO THE 20S TO LOWER 30S. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 410 AM CDT FRI MAY 10 2013 WE BEGIN THE EXTENDED PERIOD ON THE COOL SIDE WITH CANADIAN HIGH PRESSURE OVER THE REGION SATURDAY MORNING. STRONG UPPER LEVEL RIDGING OVER THE WESTERN U.S. SATURDAY WILL TRANSLATE EAST THROUGH THE WEEKEND BRINGING WARMER TEMPERATURES TO WESTERN NORTH DAKOTA ON SUNDAY. DRY CONDITIONS ARE EXPECTED SATURDAY THROUGH SUNDAY. A WEAK SURFACE TROUGH MOVES INTO THE AREA SUNDAY NIGHT...ASSOCIATED WITH A NORTHERN STREAM WAVE THAT FLATTENS THE UPPER RIDGE THAT HAS MOVED OVER THE NORTHERN PLAINS. MODELS ARE DEPICTING VERY LIGHT QPF ALONG THE TROUGH BUT WITH ABUNDANT DRY AIR OVER THE REGION...WILL HOLD OFF ON INTRODUCING A MENTION OF SHOWERS AT THIS TIME. UPPER RIDGE BUILDS BACK ON MONDAY BEHIND THE SURFACE TROUGH AND IN RESPONSE TO A WAVE MOVING ONTO THE NORTHWESTERN U.S. COAST. THIS SHOULD SET THE STAGE FOR AN UNSEASONABLY WARM MONDAY WITH NEAR RECORD HIGH TEMPERATURES OVER THE SOUTHWEST AND SOUTH CENTRAL. RECORD HIGH FOR BISMARCK MONDAY IS 91 DEGREES...WITH A FORECAST HIGH OF 89. OTHER FIRST ORDER STATION HIGHS ARE IN THE MID 90S AND WOULD BE HARDER TO REACH. THE UPPER RIDGE BREAKS DOWN MONDAY NIGHT AS THE NORTHWEST U.S. TROUGH MOVES INTO THE NORTHERN ROCKIES AND A QUASI-ZONAL FLOW TAKES SHAPE MONDAY NIGHT THROUGH THURSDAY. TEMPERATURES AFTER MONDAY WILL RETURN TO NORMAL...AROUND 70 DEGREES FOR HIGHS. WITH A PROGRESSIVE WESTERLY FLOW...PRECIPITATION CHANCES CANNOT BE RULED OUT OF PRETTY MUCH ANY PERIOD FROM MONDAY NIGHT THROUGH THURSDAY. ALTHOUGH ANY SHOWERS OR THUNDERSTORMS WOULD LIKELY BE SPOTTY. UTILIZED A MODEL BLEND WITH PERSISTENCE FOR POPS WHICH PRETTY MUCH GIVES SLIGHT CHANCE POPS THROUGH THE PERIOD. UNFORTUNATELY WITH MODEL TIMING AND PLACEMENT DIFFERENCES IN THIS PROGRESSIVE FLOW ITS TOO HARD AT THIS TIME TO TRY AND NAIL DOWN A SPECIFIC PERIOD FOR PRECIPITATION. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING) ISSUED AT 652 AM CDT FRI MAY 10 2013 A STRONG COLD FRONT IS FORECAST TO ENTER NORTHWESTERN NORTH DAKOTA AROUND 13Z AND MOVE ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THE FRONT IS FORECAST TO MOVE THROUGH KISN...KMOT AND KDIK BETWEEN 15-18 UTC...KBIS BY 19-20 UTC AND KJMS BY 20-22 UTC. STRONG NORTHWEST WINDS WITH GUSTS OF 25-30 KTS ARE EXPECTED BEHIND THE FRONT. ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY IS ALSO POSSIBLE NEAR THE FRONT AT KDIK...KBIS AND KJMS...WITH THE TERMINAL MOST LIKELY TO BE IMPACTED BEING KJMS. && .FIRE WEATHER... ISSUED AT 410 AM CDT FRI MAY 10 2013 THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR PORTIONS OF NORTHWEST...NORTH CENTRAL...AND SOUTHWESTERN NORTH DAKOTA WILL BE UPGRADED TO A RED FLAG WARNING. EXPECT DEWPOINTS TO RISE WITH THE APPROACH OF THE COLD FRONT...THEN DROP INTO THE 20S BEHIND IT. WENT WITH THESE LOWER DEWPOINTS THAN MODELS/GUIDANCE WOULD SUGGEST. EXPECT THE SURFACE/BOUNDARY LAYER WILL MIX WELL UP TO H800 AND LOWER DEWPOINTS THIS AFTERNOON. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 TO 25 PERCENT FOR MUCH OF WESTERN AND PARTS OF CENTRAL NORTH DAKOTA. EXPECT AFTERNOON NORTHWEST WINDS OF 25 TO 30 MPH COMBINED WITH THE LOW RELATIVE HUMIDITY AND VERY DRY PASTURES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. THESE CONDITIONS WOULD SUPPORT RAPID FIRE SPREAD SHOULD A FIRE IGNITE. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>019-021- 031>033. && UPDATE...TWH SHORT TERM...JV LONG TERM...TWH AVIATION...JV FIRE WEATHER...JV
Hazardous weather outlook, May 10, 4:10 AM MDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 510 AM CDT FRI MAY 10 2013 NDZ004-012-111015- BOTTINEAU-MCHENRY- 510 AM CDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT RIVER FLOOD WARNINGS REMAIN IN EFFECT THROUGHOUT THE LOWER SOURIS BASIN. FOR DETAILED INFORMATION IN YOUR AREA...VISIT WWW.WEATHER.GOV/BISMARCK. FOR INFORMATION ON RIVER STAGES AND FORECASTS CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. A STRONG COLD FRONT WILL SWEEP ACROSS THE STATE TODAY. GUSTY NORTHWEST WINDS UP TO 30 MPH...ALONG WITH LOW AFTERNOON RELATIVE HUMIDITY AND DRY PASTURES...WILL RESULT IN HIGH TO VERY HIGH FIRE DANGER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ005-013-020-022-023-025-034>037-040>048-050-051-111015- ROLETTE-PIERCE-OLIVER-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH- KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 510 AM CDT FRI MAY 10 2013 /410 AM MDT FRI MAY 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL SWEEP ACROSS THE STATE TODAY. GUSTY NORTHWEST WINDS UP TO 30 MPH...ALONG WITH LOW AFTERNOON RELATIVE HUMIDITY AND DRY PASTURES...WILL RESULT IN HIGH TO VERY HIGH FIRE DANGER. THERE IS A CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>003-009>011-017>019-021-031>033-111015- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- 510 AM CDT FRI MAY 10 2013 /410 AM MDT FRI MAY 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. A STRONG COLD FRONT WILL SWEEP ACROSS THE STATE TODAY. GUSTY NORTHWEST WINDS UP TO 30 MPH...ALONG WITH LOW AFTERNOON RELATIVE HUMIDITY AND DRY PASTURES...WILL RESULT IN VERY HIGH FIRE DANGER. THESE WEATHER CONDITIONS WOULD SUPPORT RAPID FIRE GROWTH SHOULD A FIRE IGNITE. THERE IS ALSO A CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 3:34 AM MDT | Red Flag Warning | BIS | Billings, Burke, Divide, Dunn, Golden Valley, McKenzie and 7 more | 14 hr |
Nearby
Wind Advisories in North Dakota, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.